# SDR PCAA0405209

- Difficulty date: May 24, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 31,495 hours, 34,626 cycles
- Engine: Pwa PW120
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82910016009
- Part serial: LI0363
- Condition: Faulty
- Location: Nlg Door
- Part time: 31,495 hours, 34,626 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3845 REPORTED NOSE DOOR CAUTION LIGHT REMAINING ILLUMINATED WITH A NOISE COMING FROM NOSE AREA AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED IAW CHECKLIST AND THE LIGHT EXTINGUISHED AND THEN ILLUMINATED AGAIN.  FLIGHT RETURNED.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR DOOR ACTUATOR AND INSPECTED THE ASSOCIATED NOSE GEAR DOOR SENSORS. OPERATIONAL CHECKS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
